# SDR SWIA200514424

- Difficulty date: January 23, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 28,034 hours, 24,248 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 855D1003
- Part serial: 223
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 11,222 hours, 9,097 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

INBOUND TO SLC AT 18,000 FEET FLAP FAIL CAUTION MESSAGE APPEARED.  REMOVED AND REPLACED RIGHT SIDE BPSU IAW 27-51-01.  OPERATIONAL CHECK GOOD.
